Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 6 of 6 Posts

·
Registered
Joined
·
8 Posts
Discussion Starter · #1 ·
I am taking an antiobiotic right now for a urinary tract infection (Macrodantin). I've heard that antibiotics can make constipation worse. This is my third day on the antibiotics, and I haven't gone to the bathroom during that time, but I usually only go once every week and half anyway, so it's hard to understand its effects yet. But I seem more bloated. Any thoughts?
 

·
Registered
Joined
·
32 Posts
For me....... I will never take another antibiotic again! They messed up my body so much.
I'm 35 yrs old and until last year, I never realized how terrible a simple prescription of dose of those can do to you.
I do hope you start having some positives happening for you soon. Keep us updated. peach~
 

·
Registered
Joined
·
231 Posts
peach, were you on them a long time? When I was in my 20's I took erithromycin for about 3 years for adult acne. I can't believe that I did that!! I know that it messed up my flora badly. I always wondered why my MD didn't think that was wrong.
 

·
Registered
Joined
·
808 Posts
i always ask for one like amoxicilan that doesn't affect my ibs-c. Ive been on am oxicillan since May b/c I have a gum infection and am awaiting surgery in July- have to take it till then- have not noticed any problems- Im bloated but thats nothing new.actually im pooping great since on it...
 

·
Registered
Joined
·
32 Posts
Good Morning ABNormal and group,
I had fibroids last summer that let go off the sides of my uterus. The first gyno did an emerency D&C in his office gave me 3 birthcontrol pills a day for a month and the cipro.
My blood count was so0ooo low from the loss of blood.Then 2nd gyno told me to stop them. He did a hysterectomy on me and during that gave me more anibiodics. By that time... I had yeast growing out of me like a turkey left in a roaster for a year. ick i knowSo my regular family dr did test and found things didn't make sense.. sent me to other dr. when I expressed the clumpy white stuff on my stool....... they looked at me like I had
"Three heads".So it's been just over a year since the cipro and now I am un able to go the bathroom with out an enema. I use to be so normal .. I went to the bathroom every day with out delay... now a bowel movement is just a dream.It's very frustrating.
I read at a candidia forum, ....... that when your blood count is down... adding antibiodics and Birthcontrol........ and being on nextum for stomach acid.. I just shot myself all up with out knowing it.
I went on the Candidia diet for a month. I lost weight, I felt good for the first two weeks.. but then still couldn't go to the bathroom. I guess I got made and said " scr&& it"... what's the use. But, I did notice it was working a bit. I might start up the diet again. It's a long process I know. It can be expensive too. With all those suppliments and things.. makes it a bit hard when I'm back in college for medical and my husband is struggling till I complete my studies. We have two children and one is a teenager who needs her teenagery things. lol
peach~
Happy Canada Day to my neighbors
 
1 - 6 of 6 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top